# SDR UIEA2014050500166

- Difficulty date: May 5, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 85,369 hours, 15,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 99T045D0063
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DOUBLER, LT SATCOM ANTENNA EXTERNAL DOUBLER CORROSION AT STATION 1680 BETWEEN STRINGER 11L & STRINGER 12L.  REPLACED WITH NEW DOUBLER IAW SRM 51-40-02 REV 89.
